Thursday, August 9, 2012

I'm so full of emotions...I'm spilling over

I take back everything I ever said about Follistim....because 300unit injections....ghaah
I feel like the only way I'm functioning is because God has some invisible puppet strings at the moment.

I cry for NO reason...none what so ever...I feel like I could just cry and never stop.
Maybe it's the nausea. Who knows.

All I have to say is God must be making me feel weak to make me stronger.


  1. All of the medications combined really take a toll on your hormones and emotions! Keep your chin up! I'm here if you need anything! :)

    1. made the mistake of watching "The Secret Life of Bee's" tonight...I'm a puffy pink person. But it was soooo goood!

  2. Sorry you are so emotional. I only got fatigue and some heartburn from follistim. I bet because you are taking double what I did. I know I'm behind, but keep it up! Only a little longer.


be nice. be kind. be loving.